# SDR FDEA202105281416

- Difficulty date: May 28, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 0
- Part serial: 0
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR FWD EDGE FOUND FASTENER SINK  AT ELEV STA 232.2857. REPAIRED DAMAGE ON RH ELEVATOR FWD EDGE AT ELEV STA 232.2857 AS PER B777 SRM 55-20-  01-2R REPAIR 1 AND SRM 51-70-05 REV .38 . COMPLIED WITH EA G-5520-T0361976 P1.TITLE   STABILIZERS-RH ELEVATORS-LOWER SKIN SRM REPAIR-RSC TRACKING. REPAIR CLASSIFIED   MAJOR AS PER GMM 06-2-100 .
